# SDR DALA14000333768

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 40,191 hours, 14,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85040U7
- Condition: Corroded
- Location: Bs 957-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT ENTRY DOOR BS 957-990, LBL 45-52 FLOOR SUPPORT CREASE BEAM INNER ANGLE CORRODED.  MAINTENANCE REMOVED CREASE BEAM AND REPLACED WITH NEW IAW SRM 51-40-02.
